# SDR P5CA2020031700086

- Difficulty date: March 17, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,990 hours, 21,336 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MSG.( TRANSFER TO MDDR 125899 IAW DDG 21-61-01-02, CAT 'C'.  LP 952878 - M2: RESET TEMP CONTROLLER AND ACCOMPLISHED TEST IAW AMM 21-61-00. SYSTEM FOUND OK. THIS CLEARS MDDR 125899. )
